# SDR 03FDEA01599

- Difficulty date: September 8, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INBOARD HINGE (A/C SIDE) INBOARD AND UPPER ACTUATOR ATTACH   LUGS FOUND CORRODED AT BORES AND SPOT FITTING.  RT OUTBOARD FLAP INBOARD HINGE (A/C SIDE) INBOARD AND UPPER ACTUATOR ATTACH LUGS BORES AND SPOT FACES CORROSION AREAS REPAIR CARRIED OUT AS PER FEDEX EA 1-  5750-72704, TITLE - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RT OUTBOARD FLAP.  INBOARD HINGE BRACKET REPAIR.
